It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


michelle, hope your having a good day, hi, i'm having a pretty bad day today, but then again everyday is a bad day!. . i go for my epi on 15th June. I've started taking 600mg pregabalin (lyrica). It makes me feel like i've had 5 pints!...I'm very drowsy and clumsy. It's not making the pain go away in fact i think its accelarating it a bit, my arm, hand is very painful and swollen. My legs are really bad all the time now, my ankles are so swollen, my knees go red hot, feet feel cold, my face is painful and numbish feeling on right side. I have difficulty doing just about anything at the moment as it just flare up at the slightest thing!....Yes i do find the simplest things make it flare up... being naturally right handed makes it worse...i can't grip things properly, i write like a 5 year old sometimes, in fact my son writes better than me at times and that's saying something. The pain does hold me back, i try to do as much as i can you know the normal routines in life like getting up with my son at 7am do his breakfast, make sure he goes off to school ok, but it is hard to function properly. The physical side gets me down as well, i feel like i'm in someone elses body! I often look at myself i think god how did i get like this..do you feel like that? I do struggle with simple things like washing up, doing the washing even getting a shower, i can't use the bath now as i can't get in or out of it without my hubbie helping me. The weather here is pretty awful, cold, wet, windy, which doesn't help! I guess you have all the sun! Please keep in touch it feels go to communicate with you, have a nice day!!! or as we say here, ta ta for now! regards tkb





All times are GMT -7. The time now is 04:22 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!